Remarks on the regularity of biharmonic maps in four dimensions

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study intrinsic biharmonic maps on a four-dimensional domain into a smooth, compact Riemannian manifold. We prove a partial regularity result without the assumption that the second derivatives are square-integrable.
Original languageEnglish
Pages (from-to)317-329
JournalCommunications on Pure and Applied Mathematics
Volume59
Issue number3
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Remarks on the regularity of biharmonic maps in four dimensions'. Together they form a unique fingerprint.

  • Cite this